Hormone therapy - WizardOfWesley

Drug or Chemo Therapy Associated with Prostate Cancer. Posted on September 30, 2015 View this journey (9 Experiences)

Well , here I am again... three months into my Lupron hormonal therapy. What can I say.. I have a new respect for women going through menopause .. These hot flashes are killer. ,,,but on the flip side my PSA has gone from 3.28 down to 0.30 and hopefully with my next shot.. it will go down even further.. My new Dr at Moffitt wants me to follow the holiday protocol. ie: after being on lupron for eight months... they will monitor my PSA and as long as it does not go above a predetermined number,,, I don't have to continue with the shots... That's it for now.. Wishing everyone the best outcome...
~ Larry, The Wizard of Wesley ;)

Easy to Do: Agree
Minimal Side Effects: Disagree
Minimal Impact to Daily Life: Disagree
1 Comment
  • Afterglow's Avatar
    Afterglow

    Appreciate your comments about the effects of the hormone therapy. If you haven't, talk to your doctor about it, there are medications that will help minimize the hot flashes. I was on a double dose of it. We'll pray it works and your PSA stays down.

    over 3 years ago

Read more Prostate Cancer experiences about Hormone therapy.

Read and answer Prostate Cancer questions.